An elementary approach to Carleman-type resolvent estimates

Nikolai Nikolski UFR de Mathématiques, Université de Bordeaux I

TBD mathscidoc:1701.332854

Arkiv for Matematik, 34, (1), 179-198, 1994.9
A new elementary approach to uniform resolvent estimates of the Carleman-type is developed. Schatten-von Neumann's $$\mathfrak{S}_p $$ perturbations of self-adjoint and unitary operators are considered. Examples of typical growth are provided.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 933 downloads ] [ 0 comments ]
@inproceedings{nikolai1994an,
  title={An elementary approach to Carleman-type resolvent estimates},
  author={Nikolai Nikolski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203548312077663},
  booktitle={Arkiv for Matematik},
  volume={34},
  number={1},
  pages={179-198},
  year={1994},
}
Nikolai Nikolski. An elementary approach to Carleman-type resolvent estimates. 1994. Vol. 34. In Arkiv for Matematik. pp.179-198. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203548312077663.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved